RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 3, Pages 93–95 (Mi faa607)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Polynomial Approximation of Vector Functions

I. G. Tsar'kov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:3, 222–223

Bibliographic databases:

UDC: 517.51
Received: 08.10.1993

Citation: I. G. Tsar'kov, “Polynomial Approximation of Vector Functions”, Funktsional. Anal. i Prilozhen., 29:3 (1995), 93–95; Funct. Anal. Appl., 29:3 (1995), 222–223

Citation in format AMSBIB
\Bibitem{Tsa95}
\by I.~G.~Tsar'kov
\paper Polynomial Approximation of Vector Functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 3
\pages 93--95
\mathnet{http://mi.mathnet.ru/faa607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361967}
\zmath{https://zbmath.org/?q=an:0854.46037}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 3
\pages 222--223
\crossref{https://doi.org/10.1007/BF01077065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX97900018}


Linking options:
  • http://mi.mathnet.ru/eng/faa607
  • http://mi.mathnet.ru/eng/faa/v29/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “Smoothing of Hilbert-valued uniformly continuous maps”, Izv. Math., 69:4 (2005), 149–160  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. I. G. Tsar'kov, “Local Smoothing of Uniformly Smooth Maps”, Funct. Anal. Appl., 40:3 (2006), 200–206  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:189
    Full text:84
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020